MathSciNet Relay Station
MathSciNet bibliographic data
MR1094504 (92k:47008) 47A10 (47A53)
Lee, Woo Young Boundaries of the spectra in ${\scr L}(X)$. Proc. Amer. Math. Soc. 116 (1992), no. 1, 185–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement